# SDR IPXA2019031239980

- Difficulty date: March 6, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 21,048 hours, 13,230 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5351012920000
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR RIGHT WING PANEL 613AB LAND AREA OB FWD FASTENER HOLE CRACKED. REPAIRED PER SRM 53-15-63.
